# SDR AALA981998

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND HOLES IN FORWARD CARGO DOOR PAN.  CUT OUT DAMAGED SECTION OF PAN.  INSTALLED NEW SECTION OF LOWER CARGO DOOR PAN AND FORWARD AND AFT SPLICE DOUBLERS PER SRM 53-05 FIG 44.  (M)
